MathSciNet Relay Station
MathSciNet bibliographic data
MR2649302 33D15 (41A36)
Sabancıgil, Pembe Higher order generalization of $q$-Bernstein operators. J. Comput. Anal. Appl. 12 (2010), no. 4, 821–827.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement